# SDR QXEA200800860

- Difficulty date: July 29, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 17,771 hours, 12,681 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: Activated
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2621, FIRE SYSTEM FAULT MESSAGE RECEIVED.  PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.  (S)
